测绘学报
  Home  |  About Journal  |  Editorial Board  |  Instruction  |  Subscribe  |  Advertisement  |  Contact Us  |  中文
Acta Geodaetica et Cartographica Sinica  2019, Vol. 48 Issue (2): 185-190    DOI: 10.11947/j.AGCS.2019.20180222
Geodesy and Navigation Current Issue| Next Issue| Archive| Adv Search |
A simple transformation between ellipsoidal harmonic coefficients and spherical harmonic coefficients
LIANG Lei1,2, YU Jinhai1,2, WAN Xiaoyun3
1. College of Earth and Planetary Science, University of Chinese Academy of Sciences, Beijing 100049, China;
2. Key Laboratory of Computational Geodynamics, Chinese Academy of Sciences, Beijing 100049, China;
3. School of Land Science and Technology, China University of Geosciences(Beijing), Beijing 100083, China

Copyright © 2013 Editorial office of Acta Geodaetica et Cartographica Sinica
Address: P.O.Box 275(65),Beijing 102413,China
Tel: 86-10-69358025  E-mail: hhx@ciae.ac.cn
Supported by: Beijing Magtech